Pro-l pure braid groups of Riemann surfaces and Galois representations

Yasutaka Ihara, Masanobu Kaneko

研究成果: ジャーナルへの寄稿記事

9 引用 (Scopus)
元の言語英語
ページ(範囲)1-29
ページ数29
ジャーナルOsaka Journal of Mathematics
29
発行部数1
出版物ステータス出版済み - 1 1 1992
外部発表Yes

Fingerprint

Galois Representations
Braid Group
Riemann Surface

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

Pro-l pure braid groups of Riemann surfaces and Galois representations. / Ihara, Yasutaka; Kaneko, Masanobu.

:: Osaka Journal of Mathematics, 巻 29, 番号 1, 01.01.1992, p. 1-29.

研究成果: ジャーナルへの寄稿記事

@article{945d565432da4be287844d8bf84d55ad,
title = "Pro-l pure braid groups of Riemann surfaces and Galois representations",
author = "Yasutaka Ihara and Masanobu Kaneko",
year = "1992",
month = "1",
day = "1",
language = "English",
volume = "29",
pages = "1--29",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "1",

}

TY - JOUR

T1 - Pro-l pure braid groups of Riemann surfaces and Galois representations

AU - Ihara, Yasutaka

AU - Kaneko, Masanobu

PY - 1992/1/1

Y1 - 1992/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972548788&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972548788&partnerID=8YFLogxK

M3 - Article

VL - 29

SP - 1

EP - 29

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 1

ER -